# SDR SWIA200617165

- Difficulty date: September 13, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 10,028 hours, 8,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT SECTION EMERGENCY TRACK LIGHTS INOP.  REPLACED STATIC INVERTER FOR AFT LIGHTING REF AMM CH 33-60-00.  OPERATIONAL CHECKS GOOD.
